MathSciNet Relay Station
MathSciNet bibliographic data
MR949015 (89i:58166) 58H05 (53C12 57R30)
Salem, Éliane Une généralisation du théorème de Myers-Steenrod aux pseudogroupes d'isométries. (French) [A generalization of the Myers-Steenrod theorem to pseudogroups of isometries] Ann. Inst. Fourier (Grenoble) 38 (1988), no. 2, 185–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement